# SDR 2022F00341

- Difficulty date: August 22, 2022
- Submitted: August 31, 2022
- Operation: General aviation
- Aircraft: N67AZ
- Make and model: Cessna 120
- Aircraft serial: 0245
- Aircraft time: 5,229 hours, 4,599 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: Loose
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON CLIMB OUT FROM KSDL THE PILOT SAW A LH GEAR UNSAFE LIGHT. HE THEN CYCLED THE LANDING GEAR AND APPROX. 4 MINUTES LATER HE SAW THE RED GEAR UNSAFE LIGHT AGAIN. HE CYCLED THE LANDING GEAR ONCE MORE AND THE CREW RETURNED TO BASE.  -  MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE LH MLG UP-LOCK SUPPORT BRACKET WHICH HOUSES THE UP-LOCK SWITCH TO BE LOOSE CAUSING MOTION SUFFICIENT TO UN-ACTUATE THE UP-LOCK SWITCH. MAINTENANCE CORRECTED THE ISSUE, AND THE AIRCRAFT WAS RELEASED.
